Renewal Theorems for Linear Discrete Volterra Equations

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)55-84
Number of pages30
JournalJournal fur die Reine und Angewandte Mathematik
Volume1984
Issue number353
DOIs
StatePublished - 1984
Externally publishedYes

Fingerprint

Renewal Theorem
Volterra Equation
Discrete Equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Renewal Theorems for Linear Discrete Volterra Equations. / Thieme, Horst.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1984, No. 353, 1984, p. 55-84.

Research output: Contribution to journalArticle

@article{1750120bdb5345b39322e6ea00cbd485,
title = "Renewal Theorems for Linear Discrete Volterra Equations",
author = "Horst Thieme",
year = "1984",
doi = "10.1515/crll.1984.353.55",
language = "English (US)",
volume = "1984",
pages = "55--84",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "353",

}

TY - JOUR

T1 - Renewal Theorems for Linear Discrete Volterra Equations

AU - Thieme, Horst

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=84920305536&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84920305536&partnerID=8YFLogxK

U2 - 10.1515/crll.1984.353.55

DO - 10.1515/crll.1984.353.55

M3 - Article

AN - SCOPUS:84920305536

VL - 1984

SP - 55

EP - 84

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 353

ER -